# SDR SIMA1462

- Difficulty date: May 26, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- Aircraft time: 15,055 hours, 17,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3652 - FLOOR EMERGENCY LEAD LIGHT BY GALLEY INOPERATIVE.  C/A - RE-ATTACHED FLOOR LIGHT.  OPS CHECKED GOOD.  (X)
